MDT SOFAMOR DANEK PUERTO RICO MFG ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Back to Search Results |
| Model Number |
G7783513 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Radiographic image review: lateral x-ray, 2 panels, 2 level cervical fusion, on right panel, there has been some subsidence, no hardware complication identified.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having anterior cervical fusion for cervical spondylotic myelopathy.It was reported that on (b)(6), the zv was initially used.Less than 3 weeks after the surgery, dislodgement (migration) of the bone graft was observed.Comparative images of postoperative and most recent x-ray imaging were obtained.The grafted bone collapsed 20¿30° posteriorly.As a result, the l4 lowerendplate - the l6 upper endplate will decrease by 4-5 mm, and the c6 screw angle will be -10° (it was believed that the variable mechanism was activated). the patient received an iliac bone graft for the c5 corpectomy and plate fixation for the c4-6.The general flow of the procedure is as follows: deployment with a pin distractor, iliac bone grafting, and fixation with a plate.Since it wasfix-group, the grafted bone was more firm than loose; it was slightly tapped and inserted during the iliac graft.When distraction was loosened and checked, there was no feeling of movement, and it was steady.The vertebral endplate was also not disrupted. no sinking was observed, and it seemed like it had dislodged behind the cranial region.Fortunately, it did not reach the dura mater, and there are no symptoms (precisely, it seems to have been a transient pain, but it is said to have disappeared).It feels like it has been shortened, so the height has decreased, and the yellow ligament that had been extended seems to be slightly bent (from the mri).There is no pressure due to this at present.The position of the graft bone has changed, and the height has also changed.In this state, the variable has been activated for the time being and has been subdued. there was no other patient symptom reported.There were no further complications reported regarding the event.